# SDR WVER2016061450502

- Difficulty date: June 2, 2016
- Submitted: June 15, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 10070
- Aircraft time: 34,512 hours, 24,379 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 34,512 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON VERTICAL TAIL, LT SIDE, FWD DRAG ANGLE.  APPROXIMATELY 1.250 IN LENGTH.
